Hey guys I need some help. I have experienced terrible side effects from prohormones. I have fat trapped in my chest along with a bloated stomach. I have had hair thinning and popping of elbows and my right shoulder. I feel fatigued also all the time. I'm currently 23 years old. I have done 4 cycles since I was 18
I picked up my blood results and my test levels are almost at 800
Post all your blood levels
Bro I picked up the blood test today and all it said was my test levels at
I would get another panel, and what compound are you running?
Right now I'm just taking a lot of vitamins and fish oil with protein after workouts my man
Man I would but it just gave me test levels and that's it.
Quite the perky little tits on you, young man.
Have you considered a career as a ladyboy?
So you Ran super dmz, I gather from another post, get some caber, and a good serm. Proper pct
You're starting to develop gyno brother. I started out with prohormones and they really fucked me up. I am speaking from experience get off of the PH's ASAP and do an extensive PCT. I really feel like you should be on nolva and/or letrozole, possibly caber or pramipexole right now after seeing the pic of your chest. You want to get on top of this right now. In the future stick with injectable cycles, with testosterone as a base and you need to be on arimidex or aromasin. You are now gyno prone for life. Pro hormones are the devil, Bobby.
Proper pct even after years off a prohormone cycle?
I got prescribed tamoxifen by a doctor and it helped some. I don't know how to get rid of the bloating through. I haven't taken a prohormone in years brother.
I just took stuff not knowing what was all in it . Joining the navy just need some advice on what to do.
With those breasts yes, I would personally run letro and caber until they aren't pronounced.
Where can I get those? Have to be prescribed by a doc? I got prescribed 20 milligrams of tamoxifen it did help quite a bit
They can be purchased online for research purposes only.
I've been looking around online I guess I'll keep searching. All these sites seem sketchy. Thanks though bro I appreciate it. Helping me out a lot